Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 118, NWS Springfield, MO

June 21, 2008Barry County, Stone County, Taney County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 21, 2008, 5:46 PM CDT for Barry County, Stone County, Taney County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2008, 5:46 PM CDT (22:46 UTC)
Expired
Jun 21, 2008, 8:54 PM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Stone County, MO, Taney County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 212247
FFWSGF
MOC009-209-213-220500-
/O.NEW.KSGF.FF.W.0118.080621T2246Z-080622T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT SAT JUN 21 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL STONE COUNTY IN SOUTHWEST MISSOURI...
  EAST CENTRAL BARRY COUNTY IN SOUTHWEST MISSOURI...
  WEST CENTRAL TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL MIDNIGHT CDT SUNDAY.

* AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL RATES OVER AN INCH PER HOUR ALONG WITH
  TRAINING OF SHOWERS AND THUNDERSTORMS WILL PRODUCE AREAS OF
  FLASH FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  BRANSON...KIMBERLING CITY...GALENA...HOLLISTER...INDIAN POINT...
  REEDS SPRING AND WEST BRANSON.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3667 9318 3651 9328 3668 9373 3684 9376
      3683 9350

$$

ANGLE
1 follow-up statement
000 
WGUS73 KSGF 220154
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 PM CDT SAT JUN 21 2008

MOC009-209-213-220204-
/O.CAN.KSGF.FF.W.0118.000000T0000Z-080622T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STONE MO-BARRY MO-TANEY MO-
854 PM CDT SAT JUN 21 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL STONE...
EAST CENTRAL BARRY AND WEST CENTRAL TANEY COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3667 9318 3651 9328 3668 9373 3684 9376
      3683 9350
TIME...MOT...LOC 0154Z 180DEG 0KT 3671 9349

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 5:42 PM CDT, 4 minutes earlier.

Area forecast discussion, Jun 21, 5:42 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CDT SAT JUN 21 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

SUBTLE FEATURES RULING THE AFTERNOON WEATHER REGIME. A WEAK LOW
LEVEL BOUNDARY CONTINUES TO MOVE SOUTH INTO AND THROUGH SOUTHERN
MISSOURI. IN ADDITION...A SUBTLE SHORTWAVE IS NOTED OVER KANSAS.
MODEST AFTERNOON HEATING RESULTED IN MODERATE INSTABILITY...WITH
SBCAPE VALUES APPROACHING 3000 J/KG AND MLCAPE VALUES 2000 J/KG.
MULTIPLE CELLS DEVELOPED AFTER 200 PM AND QUICKLY INTENSIFIED.
MOST COMMON SEVERE WEATHER FEATURE HAS BEEN HAIL...RANGING FROM
DIMES TO AS LARGE AS WALNUTS. WINDS HAVE BEEN A BIT SUBDUED
COMPARATIVELY...THOUGH COMMON GUSTS HAVE BEEN IN THE 40 TO 50 MPH
RANGE.

THERE IS STILL A DECENT DISTRIBUTION OF SBCAPE OUTSIDE OF AREAS
ALREADY WORKED OVER BY THUNDERSTORMS. WITH A FEW MORE HOURS OF
DAYLIGHT WILL CONTINUE TO OBSERVED SCATTERED DEVELOPMENT ALONG THE
MYRIAD OF OUTFLOW BOUNDARIES LOITERING ABOUT THE AREA. THE BEST
POTENTIAL FOR SUSTAINED DEVELOPMENT WILL BE FROM THE CASSVILLE AND
BRANSON AREAS TO THE NORTHEAST TOWARDS HARTVILLE...HOUSTON AND
SALEM AS WELL AS POINTS TO THE SOUTH. DEEP LAYER SHEAR IS QUITE
WEAK...RIGHT AROUND 20 KT...THUS AM ANTICIPATING MULTICELL
CLUSTERS TO CONTINUE TO BE THE PRIMARY STORM MODE. THESE FEATURES
WILL QUICKLY INTENSIFY AND PRODUCE HAIL RATHER QUICKLY...THEN TURN
INTO A MINOR WIND AND MODERATE HEAVY RAIN RISK.

AS WE HEAD TOWARDS SUNSET...AND FURTHER EXPEND OUR CAPE BUDGET...
STORMS WILL DETERIORATE. STORMS SHOULD DISSIPATE BY MID EVENING
ALTHOUGH WILL NEED TO KEEP AN EYE ON DEVELOPMENT OVER THE DAKOTAS
AND NEBRASKA AS THUNDERSTORMS CONGEAL INTO AN MCS OVERNIGHT.

GAGAN

&&

.DISCUSSION...

CURRENTLY...WEAK LOW LEVEL CONVERGENCE ALONG A SUBTLE LOW LEVEL
BOUNDARY HAS INTERACTED WITH MODERATE INSTABILITY TO PRODUCE
ISOLATED TO WIDELY SCATTERED SHRA/TSRA OVER PORTIONS OF THE
MISSOURI OZARKS DURING THE PAST HOUR OR SO. WINDS ALOFT ARE RATHER
WEAK...WITH THE HIGHEST SPEED IN THE 20-25KT RANGE THROUGH THE
0-6KM LAYER. WITH NOTHING TO HOLD BACK FREE CONVECTION...WILL
CONTINUE TO SEE WIDELY SCATTERED SHRA/TSRA DEVELOPMENT ALONG THIS
BOUNDARY FOR THE REST OF THE AFTERNOON. ACTIVITY SHOULD BE
INSTABILITY BASED...THUS COVERAGE WILL WANE STEADILY AFTER SUNSET.
PULSE TYPE SEVERE STORMS ARE POSSIBLE...WITH WINDS TO 60 MPH AND
HAIL TO THE SIZE OF PENNIES AND QUARTERS.

TONIGHT...AS MENTIONED ABOVE...INSTABILITY BASED SHRA/TSRA WILL
LIKELY DISSIPATE AFTER SUNSET. FAIR AND QUIET CONDITIONS WILL
PERSIST FOR MOST OF THE REST OF TONIGHT...THOUGH WILL NEED TO KEEP
AN EYE ON MCS DEVELOPMENT NEAR THE DAKOTAS/NEBRASKA AS THIS MAY
APPROACH BY SUNRISE SUNDAY.

SUNDAY AND SUNDAY NIGHT...ANOTHER LOW LEVEL BOUNDARY WILL SLIP
SOUTHWARD INTO THE REGION AS A SHORTWAVE ROUNDS THE EASTERN CONUS
TROUGH. OVERNIGHT MCS ACTIVITY WILL LIKELY STAY TO THE NORTH...
BUT WILL NEED TO MONITOR ITS PROGRESSION AS THE ASSOCIATED CLOUD
COVERAGE COULD HAMPER WARMING A BIT. CONTINUED MOIST LOW LEVELS
AND REASONABLY COOL MID LEVELS WILL ONCE AGAIN RESULT IN A CAP
FREE AND MODERATELY UNSTABLE ENVIRONMENT. LIFT FROM THE TROUGH AND
LOW LEVEL BOUNDARY WILL QUICKLY INCITE SCATTERED SHRA/TSRA
DEVELOPMENT DURING THE AFTERNOON. DEEP LAYER SHEAR WILL BE
STRONGER THAN THE PAST COUPLE OF DAYS...50KT...WITH MLCAPE IN THE
2000-2500 J/KG RANGE. A FEW SUPERCELL STORMS WILL DEVELOP...BUT
THE MORE LIKELY AND DOMINATE STORM MODE WILL BE CLUSTERS AND LINE
SEGMENTS. LARGE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH ARE THE
PRIMARY SEVERE WEATHER RISKS.

MONDAY AND TUESDAY...DEVIL IS IN THE FORECAST DETAIL FOR THESE
DAYS. THE LATEST SUITE OF MODEL OUTPUT SUGGESTS THAT SHORTWAVE
RIDGING WILL LIKELY DOMINATE...LEADING TO LOWER CHANCES FOR RAIN.
BUT AS WITH THE FORECAST FOR TODAY AND TOMORROW...THINGS CAN
CHANGE QUICKLY. UNFORTUNATELY...NORTHWEST FLOW HAS ITS WAY OF
SURPRISING AND WILL CONTINUE A SLIGHTLY MORE PESSIMISTIC OUTLOOK.
TIMING SHORTWAVE ENERGY WILL BE THE KEY. HAVE FORECASTED NEAR
PERSISTENCE TEMPS AS LITTLE CHANGE IN THE 925/850MB TEMP PROFILES
ARE PROGGED.

WEDNESDAY THROUGH SATURDAY...SUITE OF MED RANGE MODEL OUTPUT
RATHER CONSISTENT WITH PRIOR RUNS. CONTINUED MOIST LOW LEVELS AND
NORTHWEST FLOW ALOFT WILL RESULT IN AT LEAST A SLIGHT CHANCE FOR
SHRA/TSRA ACTIVITY EACH DAY. TIMING INDIVIDUAL WAVES WITHIN THE
BROADER FLOW WILL BE THE KEY TO HIGHLIGHTING PERIODS MORE PRONE TO
ORGANIZED CONVECTIVE DEVELOPMENT. SUCH DETAIL IS NOT TRUSTWORTHY
AT THIS JUNCTURE. TEMPERATURES WILL TREND TO NEAR AVERAGE.

GAGAN

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...PREDOMINATELY VFR CONDITIONS ARE
EXPECTED. VISIBLE SATELLITE SHOWS CIRRUS DECK CONTINUES TO SPREAD
ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. BELOW THE CIRRUS
SHIELD...CUMULUS FIELD IS DEVELOPING AIDED BY HEATING OF THE DAY.
AN AFTERNOON ISOLATED THUNDERSTORM CAN NOT BE RULED OUT WITH THE
LATEST SCAN FROM WSR-88D KSGF SHOWING ELEVATED THUNDERSTORMS
TRYING TO DEVELOP NEAR URBANA AND WEAUBLEAU...NORTHEAST OF THE
TERMINALS. HAVE OPTED TO CONTINUE MENTION OF VICINITY
THUNDERSTORMS AT THE TERMINALS THROUGH THE AFTERNOON AND WILL
AMEND AS NECESSARY IF CONVECTION FURTHER DEVELOPS.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 21, 3:29 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT SAT JUN 21 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-222030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
329 PM CDT SAT JUN 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 SCATTERED THUNDERSTORMS WILL PERSIST ACROSS THE MISSOURI OZARKS
 AND SOUTHEAST KANSAS THIS AFTERNOON INTO EARLY THIS EVENING. DUE
 TO LOW WIND SHEAR...ORGANIZED SEVERE WEATHER IS NOT EXPECTED
 HOWEVER ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED. THESE STORMS
 WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH
 AND HAIL TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

 SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON THROUGH
 MONDAY MORNING. STRONG INSTABILITY COUPLED WITH UNSEASONABLY
 STRONG WIND SHEAR WILL RESULT IN BANDS OF THUNDERSTORMS
 DEVELOPING ACROSS THE AREA SUNDAY AFTERNOON. SEVERE THUNDERSTORMS
 WITH LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE
 EXPECTED.

 A PERSISTENT...UNSETTLED WEATHER PATTERN WILL MAINTAIN CHANCES
 FOR THUNDERSTORMS EACH AFTERNOON AND EVENING THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING ACROSS THE
 MISSOURI OZARKS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Jun 21, 4:34 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             3 NNE GALLOWAY          37.18N  93.22W
06/21/2008  E1.25 INCH       GREENE             MO   PUBLIC

&&

KARDELL
Local storm report, Jun 21, 4:42 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             CAMDENTON               38.01N  92.74W
06/21/2008  M1.00 INCH       CAMDEN             MO   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING THE GROUND

&&

ANGLE
Local storm report, Jun 21, 4:51 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 SW CAMDENTON          37.98N  92.78W
06/21/2008  E0.75 INCH       CAMDEN             MO   NWS EMPLOYEE

&&

KARDELL
Local storm report, Jun 21, 4:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             PLEASANT HOPE           37.46N  93.27W
06/21/2008  E0.88 INCH       POLK               MO   PUBLIC

&&

KARDELL
Local storm report, Jun 21, 5:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
512 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             3 E BRANSON             36.64N  93.17W
06/21/2008  M1.00 INCH       TANEY              MO   TRAINED SPOTTER

            WINDS OF 30 TO 40 MPH.

&&

ANGLE
Local storm report, Jun 21, 5:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CDT SAT JUN 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             1 NE LEBANON            37.69N  92.65W
06/21/2008  M0.70 INCH       LACLEDE            MO   EMERGENCY MNGR

&&

ANGLE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:40 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence56 min
Jun 21, 2:56 PM CDTSevere Thunderstorm WarningSGFGreene, Webster49 min
Jun 21, 3:23 PM CDTFlash Flood WarningSGFGreene, Webster6 hr
Jun 21, 3:40 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone, Webster56 min
Jun 21, 3:44 PM CDTSevere Thunderstorm WarningSGFMcDonald28 min
Jun 21, 3:49 PM CDTSevere Thunderstorm WarningSGFCedar56 min
Jun 21, 4:00 PM CDTFlash Flood WarningSGFGreene5 hr
Jun 21, 4:05 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski55 min
Jun 21, 4:06 PM CDTSevere Thunderstorm WarningSGFBenton32 min
Jun 21, 4:10 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan65 min
Jun 21, 4:12 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster49 min
Jun 21, 4:47 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney58 min
Jun 21, 4:52 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski37 min
Jun 21, 5:25 PM CDTSevere Thunderstorm WarningSGFPhelps24 min
Jun 21, 5:33 PM CDTSevere Thunderstorm WarningSGFLaclede27 min
Jun 21, 5:43 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney28 min
Jun 21, 5:52 PM CDTSevere Thunderstorm WarningSGFBarry, Newton53 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.